Boots Ultra Cold and Flu Relief All In One 16 Capsules

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.


Product description

Please read the enclosed leaflet carefully before you take these capsules.

For the relief of the symtoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and lowering of temperature. The capsules also loosen stubborn phlegm and provide relief from chesty coughs.

How to Use

Swallow the capsules whole with water. Do not chew.


Adults, the elderly and children 12 years and over:

2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.

Do not use these capsules after the date shown on the pack.

Do not store above 25 degrees C

Hazards and Cautions

  • Do not give to children under 12 years
  • Do not exceed the stated dose. If symtoms persist consult your doctor.
  • Contains Paracetamol. Do not take with any other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other cold, flu or decongestant products
  • Keep all medicines out of reach and sight of children.

Age Restriction

You must be at least 16 years old to purchase this product.


Each hard capsule contains the active ingredients:

Paracetamol 500mg
Guaifenesin 100mg
Phenylephrine Hydrochloride 6.1mg

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Boots Ultra Cold & Flu Relief All In One 16 Capsules


0.0 out of 0 based on 0 user reviews All cold & flu products

£3.69 or 369 points

16 UNI £0.23 per 1UNI


Check store availability

We have found one or more town that matches your search. Please select the correct area below:

Stock availability near ''

Store Distance Stock Availability

Item is currently out of stock online

    Check store availability

Maximum strength cold and flu relief for sore throat, chesty cough, headache, fever, blocked nose

Collect 12 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan Click to verify if this website is operating legally